# SDR CA180102006

- Difficulty date: December 29, 2017
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 13,452 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 301712108
- Condition: Leaking
- Location: Oil System
- Part time: 3,518 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) TREND INDICATED INCREASED NR 1 ENGINE OIL CONSUMPTION IN A SHORT TIME PERIOD.  A MAINTENANCE INSPECTION OF THE ENGINE REVEALED THAT THE NR 1 ENGINE OIL PUMP WAS LEAKING FROM THE TRANSFER TUBES AND PUMP ASSY HOUSING.  THE OIL PUMP WAS REPLACED AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE (TC NR 20180102006).
